# SDR MZZA99190

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Fitting
- Part number: 652561411
- Condition: Corroded
- Location: Tail Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A IG CORROSION WAS FOUND ON TAIL SKID DRAG LEFT HINGE FITTING IN TAIL SKID BAY.  THE CORRODED FITTING WAS REMOVED AND REPLACED WITH A NEW ONE (P/N 65-25614-11) PER B727 SRM CHAPTER 51-10-01 AND 51-30-02.  (M)
